×

Found 167 Documents (Results 1–100)

100
MathJax

Computer simulation system for nonlinear processes described by the Korteweg-de Vries-Burgers equation. (English. Russian original) Zbl 07485098

Cybern. Syst. Anal. 57, No. 6, 998-1007 (2021); translation from Kibern. Sist. Anal. 57, No. 6, 172-182 (2021).
MSC:  35Qxx 65Mxx 76Bxx
PDF BibTeX XML Cite
Full Text: DOI

One-dimensional turbulence and the stochastic Burgers equation. (English) Zbl 07397916

Mathematical Surveys and Monographs 255. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6436-3/pbk; 978-1-4704-6564-3/ebook). vii, 192 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Solving hyperbolic equations with finite volume methods. Translated from the Italian by Luz María García-García and Marcos Cobas-García. (English) Zbl 1319.65086

Unitext 90. La Matematica per il 3+2. Cham: Springer (ISBN 978-3-319-14783-3/pbk; 978-3-319-14784-0/ebook). xvii, 188 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

A comparison of analytical solutions of a high-order RBC scheme and its equivalent differential equation for a steady shock problem. (English) Zbl 1347.76031

Abgrall, Rémi (ed.) et al., High order nonlinear numerical schemes for evolutionary PDEs. Proceedings of the European workshop HONOM 2013, Bordeaux, France, March 18–22, 2013. Cham: Springer (ISBN 978-3-319-05454-4/hbk; 978-3-319-05455-1/ebook). Lecture Notes in Computational Science and Engineering 99, 169-183 (2014).
MSC:  76M12 76L05
PDF BibTeX XML Cite
Full Text: DOI

Random perturbation of PDEs and fluid dynamic models. École d’Été de Probabilités de Saint-Flour XL – 2010. (English) Zbl 1221.35004

Lecture Notes in Mathematics 2015. Berlin: Springer (ISBN 978-3-642-18230-3/pbk; 978-3-642-18231-0/ebook). ix, 176 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI

Stochastic evolution of inviscid Burgers fluid. (English) Zbl 1173.76005

Pinsky, Mark (ed.) et al., Probability, geometry and integrable systems. For Henry McKean’s seventy-fifth birthday. Cambridge: Cambridge University Press (ISBN 978-0-521-89527-9/hbk). Mathematical Sciences Research Institute Publications 55, 167-183 (2008).
PDF BibTeX XML Cite
Full Text: Link

The flow completion of the Burgers equation. (English) Zbl 1062.37100

Wurzbacher, Tilmann (ed.), Infinite dimensional groups and manifolds. Based on the 70th meeting of theoretical physicists and mathematicians at IRMA, Strasbourg, France, May 2004. Berlin: de Gruyter (ISBN 3-11-018186-X/pbk). IRMA Lectures in Mathematics and Theoretical Physics 5, 17-26 (2004).
PDF BibTeX XML Cite

The forced inviscid Burgers equation as a model for nonlinear interactions among dispersive waves. (English) Zbl 1001.76014

Milewski, Paul A. (ed.) et al., Advances in wave interaction and turbulence. Proceedings of an AMS-IMS-SIAM joint summer research conference on dispersive wave turbulence, Mount Holyoke College, South Hadley, MA, USA, June 11-15, 2000. Providence, RI: AMS, American Mathematical Society. Contemp. Math. 283, 51-82 (2001).
MSC:  76B15 76M45 35Q53
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software